Generalized quadratic mean Functions of Entire Functions Defined by Dirichlet Series

J. S. Gupta; Shakti Bala

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (1973)

  • Volume: 14, Issue: 14, page 141-147
  • ISSN: 0072-7466

How to cite

top

J. S. Gupta, and Shakti Bala. "Generalized quadratic mean Functions of Entire Functions Defined by Dirichlet Series." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 14.14 (1973): 141-147. <http://eudml.org/doc/238083>.

@article{J1973,
author = {J. S. Gupta, Shakti Bala},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
language = {eng},
number = {14},
pages = {141-147},
title = {Generalized quadratic mean Functions of Entire Functions Defined by Dirichlet Series},
url = {http://eudml.org/doc/238083},
volume = {14},
year = {1973},
}

TY - JOUR
AU - J. S. Gupta
AU - Shakti Bala
TI - Generalized quadratic mean Functions of Entire Functions Defined by Dirichlet Series
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 1973
VL - 14
IS - 14
SP - 141
EP - 147
LA - eng
UR - http://eudml.org/doc/238083
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.